# SDR SWAA2020041435803

- Difficulty date: April 2, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 41,374 hours, 24,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER RECEPTACLE DOOR INTERNAL SURROUND DOUBLER CRACKED ON AFT SIDE WHERE DOOR CONTACTS / REPAIRED INTERNAL SURROUND DOUBLER OF POWER RECEPTACLE DOOR IAW B737 SRM 53-10-15-2R-4. ATAG A41234
